# SDR DHL2007742512

- Difficulty date: June 20, 2007
- Submitted: June 21, 2007
- Operation: Air carrier
- Aircraft: N742DH
- Make and model: Boeing 727225
- Aircraft serial: 21290
- Aircraft time: 60,475 hours, 38,220 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice Plate
- Condition: Cracked
- Location: Bs 560-580
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AT FLIGHTSTAR AIRCRAFT SERVICES FOR AN "A"CHECK REF N/R 138282,138287,138292.  MCD LWR SILL BEAM BS 560 TO BS580 SPLICE PLATE CRACKED AT SLOT RADIUS.  REMOVED LOCK FITTINGS AND SPLICE PLATES AT BS 560 AND BS 580.  FABRICATED NEW SPLICE PLATES AT BS 560 AT BS 580.  FABRICATED NEW SPLICE PLATES MAT 2024-T3 .125 PO NR 645747, 16" BY 7" 2EACH IAW AEI DWG NR 727-1-042 REVE TREATED AND PRIMED PARTS IAW B727 SRM51-10-2.  INSTALLED 2 SPLICE PLATES BS 560 AND BS 580 IAW B727 SRM 51-30-2 FIG 4 AND FIG 15 AND AEI DWG 727-3-004.
